Acta Mathematica Hungarica

, Volume 45, Issue 1–2, pp 99–106 | Cite as

Stability and convergence of amarts in Fréchet spaces

  • Dinh Quang Luu


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Bellow, Several stability properties of the class of asymptotic martingales,Z. Wahrsch. Verw. Gebiete, (1977), 275–290.Google Scholar
  2. [2]
    A. Bellow, Les amarts uniformes,C. R. A. S. Paris,284 (1977), 1295.Google Scholar
  3. [3]
    B. Bruand and H. Heinich, Sur l'esperence des variables aleatories vectorielles,Ann. Inst. Henri Poincare,XVI (1979), 177–196.Google Scholar
  4. [4]
    R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales,Z. Wahrsch. Verw. Gebiete,33 (1975), 55–59.Google Scholar
  5. [5]
    G. Y. H. Chi, A geometric characterization of Fréchet spaces with the Radon-Nikodym property,Proc. Amer. Math. Soc.,48 (1975), 371–380.Google Scholar
  6. [6]
    G. A. Edgar and L. Sucheston, The Riesz decomposition for vector valued amarts,Z. Wahrsch. Verw. Gebiete,36 (1976), 85–92.Google Scholar
  7. [7]
    G. A. Edgar and L. Sucheston, On vector-valued amarts and dimension of Banach spaces,Z. Wahrsch. Verw. Gebiete,39 (1977), 213–216.Google Scholar
  8. [8]
    L. Egghe, Weak and strong convergence of amarts in Frechet spaces,J. Multiv. Anal., (1982), 291–305.Google Scholar
  9. [9]
    A. Pietsch,Nuclear locally convex spaces, Springer-Verlag (Berlin, 1972).Google Scholar
  10. [10]
    J. J. Uhl, Jr. Pettis mean convergence of vector valued asymptotic martingales,Z. Wahrsch. Verw. Gebiete,37 (1977), 291–295.Google Scholar

Copyright information

© Akadémiai Kiadó 1985

Authors and Affiliations

  • Dinh Quang Luu
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations